# SDR FDEA202101120057

- Difficulty date: January 12, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8424515
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STATION 1119 TO STATION 1139 RIGHT HAND LONGERON #   46 SPLICE FOUND CRACK. FORWARD CARGO COMPARTMENT STATION 1119 TO STATION 1139 RIGHT HAND LONGERON 46   SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-0G. FABRICATED SPLICE AS PER   DOUGLAS DRAWING ADA8424 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
